Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 639014, 22 pages
http://dx.doi.org/10.1155/2012/639014
Research Article

Pareto Design of Decoupled Sliding-Mode Controllers for Nonlinear Systems Based on a Multiobjective Genetic Algorithm

1Department of Mechanical Engineering, Faculty of Engineering, University of Guilan, P.O. Box 3756, Rasht, Iran
2Intelligent-Based Experimental Mechanics Center of Excellence, School of Mechanical Engineering, Faculty of Engineering, University of Tehran, Tehran, Iran
3Department of Mechanical Engineering, Takestan Branch, Islamic Azad University, Takestan, Iran

Received 11 January 2012; Revised 4 April 2012; Accepted 8 April 2012

Academic Editor: Zhiwei Gao

Copyright © 2012 M. J. Mahmoodabadi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. J. Mahmoodabadi, A. Bagheri, N. Nariman-zadeh, A. Jamali, and R. Abedzadeh Maafi, “Pareto Design of Decoupled Sliding-Mode Controllers for Nonlinear Systems Based on a Multiobjective Genetic Algorithm,” Journal of Applied Mathematics, vol. 2012, Article ID 639014, 22 pages, 2012. https://doi.org/10.1155/2012/639014.